# SDR 2004UALA00008

- Difficulty date: January 6, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 35,134 hours, 6,851 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMEOUT IN FLIGHT.  CREW UNABLE TO RESTART ON 2 ATTEMPTS.  FUEL PUMP MAIN STAGE FAILURE.  IMPLEMENTING SOFT TIME THRESHOLD FOR OVERHAUL OF PUMPS AT SHOP VISIT. REMOVING HIGH-TIME PUMPS IN-SERVICE. TEARDOWN FINDINGS WILL BE ANALYZED TO DETERMINE IF HARD TIME LIMIT, IN ADDITION TO SOFT TIME THRESHOLD, IS ALSO REQUIRED.
